# SDR NACA20030077

- Difficulty date: January 30, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6
- Aircraft serial: 43576
- Aircraft time: 28,507 hours
- Engine: Pwa R2800CB3
- Engine time: 475 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 904602
- Condition: Cracked
- Location: #4
- Part time: 475 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH AND OIL LOSS.CORRECTIVE ACTION: REPLACED #2 ENGINE #4 CYLINDER.
